i am 31 years old and started having upset stomach every day about 2 years ago. I wake up every morning gagging and its hard to eat. i have diarriea every day and my stomach is upset. no blood in my stool or anything. these problems are all worse in the morning. ive been on prilosec, nexium, zantac, and prevacid with no results exept going to the bathroom a little less.
i am also burping constantly and it doesnt smell good at all. this ***** and im tired of it......anyone out there have these problems????? probably not that many...embarressing////
What are you eating? Don't drink coffee, carbonated drinks or anything really acidic... like OJ and see if there are any changes. Are you stressed? When I'm stressed, I feel it in my gut right away. As far as having to go all the time.. I feel your pain, I have Crohn's Disease so that would be the story of my life if it weren't for A LOT of imodium (immodium) or a prescription drug like Lomotil (it's a controlled sub - fyi). I wouldn't have a life if it weren't for these meds. There are also prescription anti spasmatic meds for the stomach and intestines. they basically make everything in your tummy slow down and if you have pain, it helps with that as well. Bentyl is just one antispasmatic prescription med, there are many.
If you make changes and you still exxperience these symptoms, go to the doctor. It's not worth suffering with these symptoms everyday and it may be something serious or something that can get serious if left untreated. Just go to the Dr.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.